# SDR MASA2010122701556

- Difficulty date: December 26, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 20,727 hours, 14,490 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Quick Disconnect
- Condition: Loose
- Location: Nr 3 Brake
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE QD APPEARS LOOSE.  MX RE-SECURED QD OPS GOOD.
